# SDR WX0500043

- Difficulty date: May 18, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Flow Ctrl Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMP HIGH WARNING LIGHT ILLUMINATED TEN MINUTES AFTER TAKEOFF WITH  HP BLEED OFF PER CHECKLIST WITH NO EFFECT.  TURNED OFF RIGHT PACK AND LIGHT WENT OUT AFTER TWO MINUTES.  AIRCRAFT RETURNED TO LAS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LOOSE CLAMP ON RIGHT FLOW CONTROL VALVE, MAINTENANCE SECURED CLAMP IAW MM 21-31-02.  SYSTEM OPERATIONALLY CHECKED GOOD WITH NO LEAKS NOTED.   AIRCRAFT RETURNED TO SERVICE.
